# SDR 33AY2016FA0000067

- Difficulty date: October 26, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 6545866505
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND KEEL BEAM SPLICE CORRODED AT LBBL 6.30, BS 727-BS727A.  THE DAMAGED SPLICE WAS R & R IAW SRM 51-30-02.
